Does Dilantin interact with Phenytoin?
Dilantin is brand name of phenytoin
Thank you for posting your question on HealthcareMagic.
Very sorry to hear about your seizures .If EEG is okay and MRI and CT also do not show anything you could have had a diffuse axonal injury during your accident. Unfortunately that can't be picked up on the scans .
It must have been mild hence there is no other issue apart from seizures and again unfortunately it is not reversible.
As regards to phenytoin. Dilantin is nothing but phenytoin. It is the brand name of phenytoin.
Don't worry and take phenytoin.
Hope this helps
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- What causes hardness in the abdominal area?
- Suggest treatment for tiredness and weight loss
- Suggest treatment for headaches and numbness in the foot
- Suggest treatment for joints pain and tiredness
- Is hepatitis C infection contagious?
- What causes pain in the heel when I stand?
- What causes nausea, loss of appetite and weakness after taking...
- Suggest treatment for headache and fatigue in a person with a history of...
- Suggest treatment for dizziness and weakness in legs and arms
- What causes spontaneous nosebleeds while on Benazepril?